Previous |  Up |  Next

Article

Title: Single valued extension property and generalized Weyl’s theorem (English)
Author: Berkani, M.
Author: Castro, N.
Author: Djordjević, S. V.
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 131
Issue: 1
Year: 2006
Pages: 29-38
Summary lang: English
.
Category: math
.
Summary: Let $T$ be an operator acting on a Banach space $X$, let $\sigma (T)$ and $ \sigma _{BW}(T) $ be respectively the spectrum and the B-Weyl spectrum of $T$. We say that $T$ satisfies the generalized Weyl’s theorem if $ \sigma _{BW}(T)= \sigma (T) \setminus E(T)$, where $E(T)$ is the set of all isolated eigenvalues of $T$. The first goal of this paper is to show that if $T$ is an operator of topological uniform descent and $0$ is an accumulation point of the point spectrum of $T,$ then $T$ does not have the single valued extension property at $0$, extending an earlier result of J. K. Finch and a recent result of Aiena and Monsalve. Our second goal is to give necessary and sufficient conditions under which an operator having the single valued extension property satisfies the generalized Weyl’s theorem. (English)
Keyword: single valued extension property
Keyword: B-Weyl spectrum
Keyword: generalized Weyl’s theorem
MSC: 47A10
MSC: 47A53
MSC: 47A55
idZBL: Zbl 1114.47015
idMR: MR2211001
.
Date available: 2009-09-24T22:23:51Z
Last updated: 2012-06-18
Stable URL: http://hdl.handle.net/10338.dmlcz/134080
.
Reference: [1] Aiena, P., Monsalve, O.: Operators which do not have single valued extension property.J. Math. Anal. Appl. 250 (2000), 435–448. MR 1786074
Reference: [2] Berkani, M.: On a class of quasi-Fredholm operators.Int. Equ. Oper. Theory 34 (1999), 244–249. Zbl 0939.47010, MR 1694711
Reference: [3] Berkani, M.: Restriction of an operator to the range of its powers.Studia Math. 140 (2000), 163–175. Zbl 0978.47011, MR 1784630
Reference: [4] Berkani, M.: Index of B-Fredholm operators and generalization of a Weyl’s Theorem.Proc. Amer. Math. Soc. 130 (2002), 1717–1723. MR 1887019
Reference: [5] Berkani, M., Sarih, M.: An Atkinson type theorem for B-Fredholm operators.Studia Math. 148 (2001), 251–257. MR 1880725
Reference: [6] Berkani, M., Koliha, J. J.: Weyl type theorems for bounded linear operators.Acta Sci. Math. (Szeged) 69 (2003), 359–376. MR 1991673
Reference: [7] Berkani, M.: B-Weyl spectrum and poles of the resolvent.J. Math. Anal. Appl. 272 (2002), 596–603. Zbl 1043.47004, MR 1930862
Reference: [8] Finch, J. K.: The single valued extension property on a Banach space.Pac. J. Math. 58 (1975), 61–69. Zbl 0315.47002, MR 0374985
Reference: [9] Grabiner, S.: Uniform ascent and descent of bounded operators.J. Math. Soc. Japan 34 (1982), 317–337. Zbl 0477.47013, MR 0651274
Reference: [10] Jeon, I. H.: Weyl’s theorem for operators with a growth condition and Dunford’s property $(C)$.Indian J. Pure Appl. Math. 33 (2002), 403–407. MR 1894635
Reference: [11] Kordula, V., Müller, V.: On the axiomatic theory of the spectrum.Stud. Math. 119 (1996), 109–128. MR 1391471
Reference: [12] Lay, D. C.: Spectral analysis using ascent, descent, nullity and defect.Math. Ann. 184 (1970), 197–214. Zbl 0177.17102, MR 0259644
Reference: [13] Mbekhta, M., Müller V.: On the axiomatic theory of the spectrum, II.Stud. Math. 119 (1996), 129–147. MR 1391472
Reference: [14] Roch, S., Silbermann, B.: Continuity of generalized inverses in Banach algebras.Stud. Math. 136 (1999), 197–227. MR 1724245
Reference: [15] Schmoeger, C.: On isolated points of the spectrum of a bounded linear operator.Proc. Am. Math. Soc. 117 (1993), 715–719. Zbl 0780.47019, MR 1111438
Reference: [16] Weyl, H.: Über beschränkte quadratische Formen, deren Differenz vollstetig ist.Rend. Circ. Mat. Palermo 27 (1909), 373–392.
.

Files

Files Size Format View
MathBohem_131-2006-1_4.pdf 309.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo